# SDR UPS02239912

- Difficulty date: October 17, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 52,741 hours, 40,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  CRACKS FOUND ON FWD OUTBOARD FLANGE OF LT BS 950 FITTING.    REPAIRED CRACKS IAW SMRO EO'S 2002-055-002 AND 2002-055-012. REF. UP S EO B727-5310-17901 AND UPS FILE NO. 727-53-20088.
